# SDR FDEA201101040009

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,856 hours, 21,273 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: 56218
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF,  TAT  PROBE, RT & LT ENG EEC EICAS MESSAGES. CHANGED RELAY K143, NR1 GROUND SENSE, R & R RELAY K-410,    R & R K203 SYS 2 AIR/GROUND RELAY, VERIFIED NEW PROBE READS 26 OHMS.  FOUND TAT PROBE READING OPEN.  R & R TAT PROBE IAW MM 34-12-02-4.  PERFORMED ADJ/TEST IAW MM 30-33-00-5.  OPS CHECK NORMAL.
